Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Morontin.....anybody using it? (gabapentin) Larry Hoover

Posted by Maxime on May 3, 2005, at 22:57:40

In reply to Morontin.....anybody using it? (gabapentin), posted by Larry Hoover on May 1, 2005, at 16:18:59

Yeah, Morontin is a good name. Didn't make me as impaired as Topo-stupid. But I felt like I was walking on air and I was "floaty". My manager at the time took me aside and asked me if I was using recreational drugs. I told her the truth. Anyhow in about 3-4 days it caused such a bad case of edema I ended up in hospital. My legs were like balloons. So I guess my whole experience can be summed up as "floaty". :-)

I'm glad to hear it's working on the pain though. I was trying it as a mood stabiliser. Plus at least you paid for your purchase ... you didn't just walk out with it. :-)

maxime


> Gabapentin (Morontin....errr....Neurontin) has got to be the most bizarre med I've ever used. It is beyond bizarre.
>
> Thursday I just wasn't able to focus my mind. Friday, I was at the office, and I had a good day, but when I got home.....total bizarro city....
>
> My eyesight was totally distorted. You know how they pixelate faces on the TV to distort identities....they kind of shimmer, sometimes? Well, all of my peripheral vision went kind of like that, and the closer it was to the center, the worse it became, until there was kind of a ring of intense shimmering distortion, surrounding clear central vision. It was like being in a hallucinatory tunnel. Total time, maybe 45 minutes to an hour. It faded in, and faded out.
>
> Last week I was at the local variety store, and the proprietor (my landlady) asked me, "How are you today?" Standard fare, right? My answer, "I don't know." And I stood there, stunned, for the longest while, until she asked, "Are you OK?". And again I answered, "I don't know." Finally I said, "It must be this new med I'm on for pain", and I walked out without my purchase. When I got outside, the whole world was distorted, like the plane of the horizon was head height instead of feet height. (If you've seen representations of the gravitational distortion of space, it was like that.....I was in a gravity well.) I'm just glad I wasn't in my car at that moment.
>
> I get this sort of "bubbles of the bizarre" ever since I went on this stuff. No two "episodes" are the same. Initially, my vision was pretty distorted, but that settled down soon enough. Yet, I still get these "bubbles". Sometimes they're emotional in content. I don't know what else to call them. Bubbles of the bizarre.
>
> Right now I am totally emotionally flat. Out of nowhere. Another bubble? Who the hell knows.
>
> Apart from that, this stuff makes me stupid. I am constantly amazed at the stupid things I say, write, and do. My short term memory is so defective, I've missed some very important appointments, including a meeting at which I was on the agenda......I'd worked the whole previous day on my presentation, and I simply forgot to go. Ergo, Morontin.
>
> The stuff is miraculous for my neuropathic pain, though. I've only needed oxycodone three times (in six weeks) since I went on it, instead of three times a day prior to it.
>
> Feedback?
>
> Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:492394
URL: http://www.dr-bob.org/babble/20050428/msgs/493425.html